Alert archive / North Dakota / Tornado Warnings in 2010

Tornado Warning 43, NWS Bismarck, ND

July 13, 2010Grant County, North Dakota

NWS Bismarck, ND issued this tornado warning at Jul 13, 2010, 10:29 PM MDT for Grant County, North Dakota. It was in force for 31 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 13, 2010, 10:29 PM MDT (04:29 UTC)
Expired
Jul 13, 2010, 11:00 PM MDT
In force
31 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon

County Grant County, ND

The radar

The Bismarck radar (KBIS), 82 km from the middle of the area, began a volume at 04:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 13, 10:30 PM MDTHAIL 2.5New Leipzig, NDSTRONG WINDS.
Jul 13, 10:33 PM MDTTSTM WND GST 60Elgin, NDGOLFBALL SIZE HAIL.
Jul 13, 10:33 PM MDTHAIL 2Elgin, ND
Jul 13, 11:00 PM MDTHAIL 1.54 Nw St. Gertrude, NDTWO SKYLIGHTS AND ONE WINDOW BROKEN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 13, 9:58 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 4.5 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2010-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2253 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2010-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -48 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2253 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
916 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
-48 m²/s²
0-3 km storm-relative helicity
75 m²/s²
Significant tornado parameter
0.5
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

229 
WFUS53 KBIS 140429
TORBIS
NDC037-140500-
/O.NEW.KBIS.TO.W.0043.100714T0429Z-100714T0500Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
1029 PM MDT TUE JUL 13 2010

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* TORNADO WARNING FOR...
  CENTRAL GRANT COUNTY IN SOUTH CENTRAL NORTH DAKOTA...

* UNTIL 1100 PM MDT

* AT 1025 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
  STORM WAS LOCATED NEAR NEW LEIPZIG...OR 32 MILES NORTH OF LEMMON...
  AND MOVING EAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ELGIN...LEITH...CARSON...HEIL...ST. GERTRUDE AND LARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW.

&&

LAT...LON 4657 10170 4652 10131 4617 10134 4620 10174
      4629 10200 4650 10204
TIME...MOT...LOC 0429Z 275DEG 36KT 4636 10187

$$

HEINERT/SCHECK
2 follow-up statements
773 
WWUS53 KBIS 140434
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1134 PM CDT TUE JUL 13 2010

NDC037-140500-
/O.CON.KBIS.TO.W.0043.000000T0000Z-100714T0500Z/
GRANT ND-
1034 PM MDT TUE JUL 13 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL GRANT COUNTY UNTIL
1100 PM MDT...

AT 1029 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS
STORM WAS LOCATED NEAR ELGIN...OR 33 MILES NORTHEAST OF LEMMON...
MOVING EAST AT 45 MPH.

THIS STORM HAS ALSO PRODUCED TENNIS BALL SIZE HAIL IN NEW LEIPZIG. 

LOCATIONS IMPACTED INCLUDE...
  LEITH...CARSON...HEIL...LARK AND ST. GERTRUDE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW.

&&

LAT...LON 4657 10170 4652 10131 4617 10134 4620 10174
      4629 10200 4650 10204
TIME...MOT...LOC 0431Z 275DEG 38KT 4637 10183

$$

HEINERT/SCHECK
943 
WWUS53 KBIS 140444
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1144 PM CDT TUE JUL 13 2010

NDC037-140500-
/O.CON.KBIS.TO.W.0043.000000T0000Z-100714T0500Z/
GRANT ND-
1044 PM MDT TUE JUL 13 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL GRANT COUNTY UNTIL
1100 PM MDT...

AT 1037 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS
STORM WAS LOCATED NEAR LEITH...OR 36 MILES NORTHEAST OF LEMMON...
MOVING EAST AT 45 MPH.

THIS STORM WAS RESPONSIBLE FOR TENNIS BALL SIZE HAIL IN NEW 
LEIPZIG...AND DOPPLER RADAR INDICATES THAT HAIL UP TO SOFT BALL SIZE 
IS POSSIBLE WITH THIS STORM. WINDS IN EXCESS OF 70 MPH ARE ALSO 
LIKELY WITH THIS STORM. 

LOCATIONS IMPACTED INCLUDE...
  CARSON...LARK AND ST. GERTRUDE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW.

&&

LAT...LON 4620 10174 4623 10182 4633 10193 4652 10196
      4657 10170 4652 10131 4617 10134
TIME...MOT...LOC 0442Z 276DEG 40KT 4635 10164

$$

HEINERT/SCHECK

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this tornado warning went out at Jul 13, 1:27 PM MDT, 9 hours 2 minutes earlier.

Area forecast discussion, Jul 13, 1:27 PM MDT, 9 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
227 PM CDT TUE JUL 13 2010

.SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT...
THE SURFACE COLD FRONT HAS MOVED THROUGH MINOT AND
GARRISON...BUT AS THE MODELS ADVERTISED THE FRONT HAS STAGNATED
OVER THE BISMARCK AREA RESULTING IN A TILTED FRONT. THUNDERSTORMS
HAVE DEVELOPED BETWEEN BISMARCK AND JAMESTOWN. THE STORMS ARE
MOVING NORTHEAST...BUT THE LINE IS MOVING SLOWLY NORTH. GOOD CAPE
AND SHEAR INDICATE A POTENTIAL FOR SEVERE THUNDERSTORMS...AND
POSSIBLY TORNADOES. SURFACE DEWPOINTS AND A K INDEX OF 35 OR
BETTER ALSO POINT TOWARD THE POTENTIAL FOR HEAVY RAIN. MOST LIKELY
SOME STORMS WILL PROMPT A SMALL STREAM AND URBAN FLOOD
ADVISORY...BUT IF ANY TRAINING OCCURS...MAY NEED A FLASH FLOOD
WARNING. THERE IS ALSO CONVECTION IN NORTHEAST MONTANA WHICH IS
MOVING EAST...SO EVEN THOUGH THE DEWPOINTS AT WILLISTON AND
DICKINSON HAVE DROPPED TO LESS THAN 50 DEGREES...CONTINUE TO SEE
POTENTIAL FOR CONVECTION IN THE WEST TONIGHT. WEDNESDAY THE UPPER
LEVEL LOW WILL MOVE ACROSS SOUTHERN SASKATCHEWAN AND MANITOBA.
THIS IS FAVORABLE FOR STRONG WINDS...ALTHOUGH IT APPEARS AT THIS
TIME THAT THEY WILL REMAIN BELOW ADVISORY CRITERIA. AGAIN...THERE
IS SOME POTENTIAL FOR CONVECTION...MAINLY ACROSS THE NORTH AND FAR
EASTERN COUNTIES. RIDGING ALOFT BEHIND THE LOW WEDNESDAY NIGHT
THROUGH FRIDAY SHOULD LIMIT THE CHANCE OF PRECIPITATION.
TEMPERATURES WILL TREND DOWN ON WEDNESDAY...BUT SHOULD SEE A
RETURN TO WARMER TEMPERATURE THURSDAY AND FRIDAY.

.LONG TERM...SATURDAY THROUGH TUESDAY
THE UPPER LEVEL PATTERN CONTINUES TO ALLOW UPPER LEVEL SHORT
WAVES TO MOVE THROUGH THE AREA ALONG WITH THEIR ASSOCIATED SURFACE
LOWS. CONSEQUENTLY...THE LONG TERM FORECAST IS FOR OFF AND ON
CHANCES OF THUNDERSTORMS WITH SEASONAL TEMPERATURES.

&&
.AVIATION...THUNDERSTORMS...SOME SEVERE...CAN BE EXPECTED THIS
EVENING AS A SURFACE TROUGH MOVES FROM CENTRAL NORTH DAKOTA INTO
THE RED RIVER VALLEY. IN ADDITION THERE IS A CHANCE OF SHOWERS AND
THUNDERSTORMS BEHIND THE FRONT...ALTHOUGH WITH LOW SURFACE
DEWPOINTS...BASES SHOULD BE FAIRLY HIGH. WEDNESDAY THE THREAT OF
THUNDERSTORMS WILL CONTINUE ACROSS THE NORTH AND EAST. STRONG WEST
WINDS WITH STRONG GUSTS ARE LIKELY THROUGH THE AFTERNOON IN THE
WEST AND CENTRAL PARTS OF THE STATE.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

TSW
Hazardous weather outlook, Jul 13, 8:47 PM MDT, 1 hour 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
947 PM CDT TUE JUL 13 2010

NDZ020-022-023-025-033>037-040>048-050-051-141100-
OLIVER-SHERIDAN-WELLS-FOSTER-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
947 PM CDT TUE JUL 13 2010 /847 PM MDT TUE JUL 13 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
AND SOUTHEAST NORTH DAKOTA.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE EXPECTED TO DEVELOP OVERNIGHT AND MOVE ACROSS
MUCH OF SOUTHERN NORTH DAKOTA. SOME SEVERE STORMS ARE
POSSIBLE...WITH LARGE HAIL AND DAMAGING STRAIGHT LINE WINDS THE
MAIN THREATS. ISOLATED HEAVY RAINFALL IS POSSIBLE...BUT IS NOT
EXPECTED TO CAUSE A SIGNIFICANT THREAT OF FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A FEW THUNDERSTORMS ARE POSSIBLE MAINLY SATURDAY AND SATURDAY
NIGHT...BUT THE THREAT FOR SEVERE WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE OVERNIGHT INTO EARLY WEDNESDAY MORNING.

NDZ001>005-009>013-017>019-021-031-032-141100-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-MCLEAN-GOLDEN VALLEY-BILLINGS-
947 PM CDT TUE JUL 13 2010 /847 PM MDT TUE JUL 13 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL THROUGH
NORTHWEST NORTH DAKOTA.

.DAY ONE...TONIGHT

ISOLATED THUNDERSTORMS ARE POSSIBLE OVERNIGHT. NO SEVERE WEATHER
IS EXPECTED...BUT A FEW STORMS MAY PRODUCE HAIL AROUND PENNY SIZE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A FEW THUNDERSTORMS ARE POSSIBLE MAINLY SATURDAY AND SATURDAY
NIGHT...BUT THE THREAT FOR SEVERE WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED.

KINNEY

In the hours before

Special weather statement, Jul 13, 5:19 PM MDT, 5 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
619 PM CDT TUE JUL 13 2010

NDZ023-140015-
WELLS-
619 PM CDT TUE JUL 13 2010

...SPECIAL WEATHER STATEMENT...

AT 618 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CENTRAL WELLS COUNTY...MOVING NORTHEAST AT
40 MPH.

PENNY SIZE HAIL...WINDS UP TO 50 MPH...BRIEF HEAVY DOWNPOURS...AND
FUNNEL CLOUDS ARE POSSIBLE WITH THIS STORM.

* THE THUNDERSTORM WILL BE NEAR...
  FESSENDEN BY 625 PM CDT...
  HAMBERG BY 640 PM CDT...
  BREMEN BY 645 PM CDT...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS
STORM HAS PASSED. A TORNADO WATCH REMAINS IN EFFECT FOR THIS AREA
UNTIL 10 PM CDT.

SIMOSKO
Special weather statement, Jul 13, 5:47 PM MDT, 4 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
647 PM CDT TUE JUL 13 2010

NDZ034-042-045-140030-
GRANT ND-MORTON ND-SIOUX ND-
647 PM CDT TUE JUL 13 2010

...SPECIAL WEATHER STATEMENT FOR NORTHERN SIOUX...SOUTHERN MORTON AND
EASTERN GRANT COUNTIES UNTIL 730 PM CDT/630 PM MDT/...

AT 540 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR RALEIGH...OR 40 MILES SOUTHWEST OF
BISMARCK...MOVING NORTHEAST AT 15 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  FLASHER...
  BREIEN...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.

HEINERT
Local storm report, Jul 13, 6:17 PM MDT, 4 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
717 PM CDT TUE JUL 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TSTM WND DMG     3 N MONTPELIER          46.74N 98.59W
07/13/2010                   STUTSMAN           ND   TRAINED SPOTTER

            EST 70 MPH. TREE UPROOTED, WOODEN BLDG DESTROYED, GRAIN
            BIN TIPPED OVER, AND CROP DAMAGE...FLATTENED, STRAIGHT
            LINE WINDS LIKELY.

&&

KSIMOSKO

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 9:42 PM MDTSevere Thunderstorm WarningBISGrant, Hettinger, Stark63 min
Jul 13, 9:57 PM MDTTornado WarningBISGrant, Hettinger33 min
Jul 13, 10:24 PM MDTSevere Thunderstorm WarningBISAdams, Hettinger, Slope, Stark66 min
Jul 13, 10:48 PM MDTAreal Flood AdvisoryBISAdams, Bowman, Hettinger, Slope5 hr
Jul 13, 10:53 PM MDTSevere Thunderstorm WarningBISAdams, Bowman, Slope37 min
Jul 13, 10:58 PM MDTSevere Thunderstorm WarningBISGrant, Hettinger, Morton, Stark62 min
Jul 13, 10:59 PM MDTTornado WarningBISGrant, Morton, Sioux46 min
Jul 13, 11:07 PM MDTTornado WarningBISAdams, Bowman, Hettinger, Slope23 min
Jul 13, 11:10 PM MDTTornado WarningBISGrant, Hettinger35 min
Jul 13, 11:14 PM MDTSevere Thunderstorm WarningBISBowman16 min
Jul 13, 11:25 PM MDTFlash Flood WarningBISAdams, Bowman, Grant, Hettinger, Morton, Slope and 1 more4 hr
Jul 13, 11:27 PM MDTTornado WarningBISAdams, Hettinger48 min
Jul 13, 11:29 PM MDTSevere Thunderstorm WarningBISAdams, Bowman, Hettinger, Slope61 min
Jul 13, 11:36 PM MDTTornado WarningBISGrant, Hettinger39 min
Jul 13, 11:42 PM MDTTornado WarningBISEmmons, Morton, Sioux48 min
Jul 13, 11:44 PM MDTSevere Thunderstorm WarningBISGrant, Morton61 min
Jul 14, 12:08 AM MDTTornado WarningBISGrant, Morton52 min
Jul 14, 12:14 AM MDTTornado WarningBISAdams, Grant, Hettinger, Sioux46 min
Jul 14, 12:19 AM MDTTornado WarningBISAdams, Bowman41 min
Jul 14, 12:25 AM MDTSevere Thunderstorm WarningBISAdams, Grant, Hettinger, Sioux50 min
Jul 14, 12:27 AM MDTTornado WarningBISEmmons, Logan, McIntosh48 min
Jul 14, 12:45 AM MDTSevere Thunderstorm WarningBISBurleigh, Emmons, Morton60 min
Jul 14, 12:49 AM MDTFlash Flood WarningBISBurleigh, Dickey, Emmons, Grant, Kidder, LaMoure and 6 more6 hr
Jul 14, 12:52 AM MDTTornado WarningBISEmmons, Morton, Sioux23 min
Jul 14, 12:52 AM MDTTornado WarningBISGrant23 min
Jul 14, 1:00 AM MDTSevere Thunderstorm WarningBISAdams, Grant, Hettinger, Sioux45 min
Jul 14, 1:10 AM MDTTornado WarningBISGrant, Morton, Sioux35 min
Jul 14, 1:13 AM MDTTornado WarningBISDickey, LaMoure, Logan, McIntosh32 min
Jul 14, 1:15 AM MDTTornado WarningBISEmmons, Morton, Sioux30 min
Jul 14, 1:27 AM MDTSevere Thunderstorm WarningBISLaMoure, Logan, Stutsman48 min
Jul 14, 1:34 AM MDTTornado WarningBISEmmons, Logan, McIntosh41 min
Jul 14, 1:40 AM MDTTornado WarningBISDickey, LaMoure, Logan, McIntosh65 min
Jul 14, 1:42 AM MDTSevere Thunderstorm WarningBISEmmons, Grant, Morton, Sioux63 min
Jul 14, 1:44 AM MDTSevere Thunderstorm WarningBISAdams, Grant, Hettinger, Morton, Sioux61 min
Jul 14, 1:58 AM MDTTornado WarningBISSioux32 min
Jul 14, 2:14 AM MDTSevere Thunderstorm WarningBISLaMoure, Stutsman31 min
Jul 14, 2:16 AM MDTTornado WarningBISLaMoure, Logan34 min
Jul 14, 2:34 AM MDTSevere Thunderstorm WarningBISEmmons, Kidder, Logan41 min
Jul 14, 2:43 AM MDTSevere Thunderstorm WarningBISLaMoure, Logan, Stutsman47 min
Jul 14, 3:06 AM MDTSevere Thunderstorm WarningBISKidder, LaMoure, Logan, Stutsman54 min
Jul 14, 3:24 AM MDTSevere Thunderstorm WarningBISDickey, LaMoure51 min
Jul 14, 3:28 AM MDTTornado WarningBISEmmons, Sioux32 min

Nearby

Tornado Warnings in North Dakota, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.